Counting monomials

Katzman, Mordechai (2005) Counting monomials. Journal of Algebraic Combinatorics, 22 (3). pp. 331-341. ISSN 0925-9899



  • Katzman, Mordechai
Copyright, Publisher and Additional Information: © 2005 Springer. This is an author produced version of a paper subsequently published in Journal of Algebraic Combinatorics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Hilbert function; chessboard problem
  • Published: 6 April 2005
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 14:25
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export